Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Homeopath   »  

Having muscle pain in both legs. Feeling tired. What to do?

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2009
Answered : 15 Questions
Question
Hello,
This is XXXXXX from Baroda. I have an question on regular physical problem causing lot of work in office. I am a HR Professional and need to work more time on Laptop and desktop. I have a problem in mussels pain in both legs. Everyday i felt like tired after coming home from the office. Request for your intervention.
Regards
XXXXXX
Posted Sat, 15 Jun 2013 in Alternative Medicine
 
 
Answered by Dr. Shilpi Gupta 31 hours later
Hi XXXXXXX ,
Thanks for the query.

I would suggest you to do regular exercise in the morning that may help you out to energize you for the whole day and while you do your office work I would ask you to stand and move about in interval of an hour .You may also may do exercise while sitting on your seat like twisting your ankles .

You can buy Rhus Tox 200 one drum globules and take it thrice a day (twice a week) for a month
for the pain,its a homeopathic medicine.

At the same time i would like you to take energy drinks and nutririous food to avoid tiredness and lethargy.

Fell free to ask any further query .Hoping good health for you.

Many Thanks ,
Dr Shilpi Gupta
Above answer was peer-reviewed by
 
Follow-up: Having muscle pain in both legs. Feeling tired. What to do? 12 hours later
Dear Dr. XXXXXXX

I am very much thank ful to you for your prompt reply.

Thanks
XXXXXX
 
 
Answered by Dr. Shilpi Gupta 2 days later
Hi XXXXXXX ,
Hope you are doing good.Welcome to XXXXXXX and thanks for the reply.
For any furthur intervention and queries do write to me.

Many Thanks ,
Dr Shilpi Gupta
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor